Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2011, Article ID 287670, 19 pages
http://dx.doi.org/10.1155/2011/287670
Research Article

Global Synchronization of Complex Networks with Discrete Time Delays on Time Scales

Department of Mathematics, Southeast University, Nanjing 210096, China

Received 4 April 2011; Accepted 9 June 2011

Academic Editor: Wei-Der Chang

Copyright © 2011 Quanxin Cheng and Jinde Cao. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the global synchronization problem for a class of complex networks with discrete time delays. By using the theory of calculus on time scales, the properties of Kronecker product, and Lyapunov method, some sufficient conditions are obtained to ensure the global synchronization of the complex networks with delays on time scales. These sufficient conditions are formulated in terms of linear matrix inequalities (LMIs). The main contribution of the result is that the global synchronization problems with both discrete time and continuous time are unified under the same framework.